# SDR UPS04242179

- Difficulty date: April 5, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,009 hours, 38,746 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FLOORBEAM FOUND CRACKED AT BS 344 LBL 24.  REPAIR CARRIED OUT IAW SRM 51-20-1 FIG 7.
